MAUDE Adverse Event Report: ARTHREX, INC. REELPASS SUTR LASSO,45° CRV RT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REELPASS SUTR LASSO,45° CRV RT; ORTHOPEDIC MANUAL SURG INSTR
Model Number REELPASS SUTR LASSO,45° CRV RT
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 12/4/2023, it was reported by a distributor via (b)(4) that qty.2 of an ar-6069-45r reelpass suture lasso had an issue during a labrum procedure on (b)(6) 2023.The surgeon couldn¿t use the lasso as the wheel of the lasso wasn¿t working, and the lasso cable didn¿t go out.The mechanism inside didn't seem to work; the surgeon wasn¿t able to advance the tail of the wire.The devices will not be returned for an evaluation.This occurred during use with no patient harm.Additional information was requested.On 12/28/2023, the distributor provided the following information via email: no pieces of the instruments broke inside the patient.Another ar-6069-45r reelpass suture lasso was used to complete the procedure successfully.There was a 14 minute case delay reported, and no additional anesthesia was administered.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when engaging the wheel.

Brand Name
REELPASS SUTR LASSO,45° CRV RT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18435729
Report Number1220246-2024-00032
Device Sequence Number17898339
Product Code LXH
UDI-Device Identifier00888867115873
UDI-Public00888867115873
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREELPASS SUTR LASSO,45° CRV RT
Device Catalogue NumberAR-6069-45R
Device Lot Number15037915
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown